# SDR SWAA2022021086428

- Difficulty date: March 20, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Aed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR (R2) LWR HINGE ACCESS PANEL 844DZ LOWER CORNER CRACKED / REPLACED AFT GALLEY DOOR (R2) LWR HINGE ACCESS PANEL 844DZ I.A.W 20-50-11-910-801 STEP 2DI TABLE 205 93042U 4-03-18
